MathSciNet Relay Station
MathSciNet bibliographic data
MR806705 53A10 (53C42)
Hoffman, David A.; Meeks, William, III A complete embedded minimal surface in ${\bf R}^3$ with genus one and three ends. J. Differential Geom. 21 (1985), no. 1, 109–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement